MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 16F X 32CM SPLIT CATH III

MEDICAL COMPONENTS, INC. 16F X 32CM SPLIT CATH III
Model Number DASPC3216-3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Mds placing permcath, the catheter snaps/breaks open after placement, but the catheter pieces crumbled into pieces, md checked over all of the pieces, asked for documentation and we placed pieces in container labeled w/pt name and implant sticker.No injury noted to patient.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The complained device was not returned for evaluation.Multiple requests for clarification of the event and additional information were not successful.The contract manufacturer conducted a review of the manufacture records for the lot number provided.Their investigation revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.Without the requested information and an evaluation of the device a root cause cannot be determined.Should the requested information become available at a later date the complaint will be reopened and further investigated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
16F X 32CM SPLIT CATH III
Common Device Name
SPLIT CATH III
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key15615180
Report Number2518902-2022-00060
Device Sequence Number20854704
Product Code MSD
UDI-Device Identifier00884908142709
UDI-Public00884908142709
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K040318
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date06/08/2024
Device Model NumberDASPC3216-3
Device Catalogue NumberDASPC3216-3
Device Lot NumberMQFL150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown